# SDR CA060524004

- Difficulty date: May 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,304 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A10014D44
- Condition: Failed
- Location: Fuel Boost
- Part time: 1,097 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RT FUEL BOOST PUMP UNSERVICEABLE.  TROUBLESHOOTING FOUND POWER TO THE PUMP.  WHEN THE PUMP WAS CHECKED, THERE WAS NO CONTINUITY THROUGH THE PUMP.  THE REPLACMENT PUMP WAS CHECKED AND FOUND TO HAVE 13 OHMS. (TC NR 20060524004)
